Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 266, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Sep 3, 2008, 4:15 PM EDT for Hampden County, Hampshire County, Massachusetts. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2008, 4:15 PM EDT (20:15 UTC)
- Expired
- Sep 3, 2008, 4:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Hampden County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 94 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 032015
SVRBOX
MAC013-015-032045-
/O.NEW.KBOX.SV.W.0266.080903T2015Z-080903T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
415 PM EDT WED SEP 3 2008
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HAMPDEN COUNTY IN WESTERN MASSACHUSETTS...
WESTERN HAMPSHIRE COUNTY IN WESTERN MASSACHUSETTS...
* UNTIL 445 PM EDT
* AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR WORTHINGTON...OR 14 MILES WEST OF
NORTHAMPTON...AND MOVING SOUTH AT 23 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MIDDLEFIELD BY 420 PM EDT...
CHESTER BY 430 PM EDT...
HUNTINGTON BY 440 PM EDT...
BLANDFORD AND 6 MILES WEST OF RUSSELL BY 445 PM EDT...
LAT...LON 4217 7303 4227 7301 4229 7301 4233 7307
4238 7308 4240 7301 4246 7299 4245 7282
4208 7282 4209 7308 4215 7308
TIME...MOT...LOC 2015Z 003DEG 20KT 4236 7295
$$
KJC2 follow-up statements
000
WWUS51 KBOX 032028
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
428 PM EDT WED SEP 3 2008
MAC013-015-032045-
/O.CON.KBOX.SV.W.0266.000000T0000Z-080903T2045Z/
HAMPSHIRE MA-HAMPDEN MA-
428 PM EDT WED SEP 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN HAMPDEN AND WESTERN HAMPSHIRE COUNTIES...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR MIDDLEFIELD...OR 16 MILES WEST OF
NORTHAMPTON...MOVING SOUTH AT 20 MPH. THIS STORM HAS ALREADY PRODUCED
NICKEL SIZE HAIL IN NORTH CHESTER MASSACHUSETTS AT 425 PM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES WEST OF HUNTINGTON BY 440 PM EDT...
BLANDFORD BY 445 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4217 7303 4227 7301 4230 7301 4233 7306
4238 7307 4239 7300 4237 7291 4208 7282
4209 7308 4215 7308
TIME...MOT...LOC 2028Z 006DEG 18KT 4231 7299
$$
EKSTER000
WWUS51 KBOX 032045
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
445 PM EDT WED SEP 3 2008
MAC013-015-032055-
/O.EXP.KBOX.SV.W.0266.000000T0000Z-080903T2045Z/
HAMPSHIRE MA-HAMPDEN MA-
445 PM EDT WED SEP 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HAMPDEN AND
WESTERN HAMPSHIRE COUNTIES HAS EXPIRED...
THE SEVERE PORATION OF THE STORM HAS MOVED INTO BERKSHIRE COUNTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4217 7303 4227 7301 4230 7301 4233 7306
4238 7307 4239 7300 4237 7291 4208 7282
4209 7308 4215 7308
TIME...MOT...LOC 2045Z 006DEG 18KT 4223 7300
$$
MLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:50 PM EDT, 25 minutes earlier.
Area forecast discussion, Sep 3, 3:50 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
350 PM EDT WED SEP 3 2008
.SYNOPSIS...
INCREASINGLY WARM AND HUMID CONDITIONS ARE EXPECTED FOR THE REST OF
THE WORK WEEK. MOISTURE FROM HANNA...OR ITS REMNANTS WILL AFFECT
SOUTHERN NEW ENGLAND THIS WEEKEND. HIGH PRESSURE WILL FOLLOW FOR
MONDAY...THEN A COLD FRONT WILL CROSS THE REGION TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
ISOLD CONVECTION DEVELOPING OVER BERKSHIRES THIS AFTERNOON IN MAIN
INSTABILITY AXIS...WITH MORE ACTIVITY TO THE NORTH OVER THE GREEN
MOUNTAINS. GFS INSTABILITY PARAMETERS ARE FAVORABLE FOR A FEW
SHOWERS AND POSSIBLY ISOLD TSTM FOR MAINLY W ZONES INTO EARLY THIS
EVENING. OTHERWISE...EXPECT MOCLR SKIES TONIGHT AS DIURNAL CU
ERODES AND SC OVER OUTER CAPE MOVES EWD. OCEAN STORM WILL CONTINUE
TO MOVE EWD TONIGHT AND LOSE ITS GRIP ON CAPE/ISLANDS AND WINDS WILL
DIMINISH. PATCHY LATE NIGHT FOG EXPECTED.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
COLD FRONT FORECAST TO MOVE SOUTH INTO NORTHERN NEW ENGLAND DURING
THU BUT REMAIN TO THE NORTH OF BOX CWA THROUGH THE DAY. VERY WARM
AND INCREASINGLY HUMID CONDITIONS WILL MOVE INTO SNE THU AHEAD OF
THE FRONT AS UPPER RIDGE BUILDS OVER NEW ENG. 850 TEMPS INCREASE TO
+17C SUGGESTING MANY LOCATIONS AWAY FROM THE SOUTH COAST WILL REACH
INTO THE UPPER 80S WITH A FEW INTERIOR SPOTS APPROACHING 90. SW
FLOW WILL KEEP THE SOUTH COAST A BIT COOLER.
INSTABILITY PARAMETERS ARE VERY MARGINAL AND WARMING TEMPS ALOFT
WITH 500 MB TEMPS INCREASING TO -6C SHOULD KEEP ATMOSPHERE
CAPPED...SO NO POPS IN THE FORECAST. MOISTURE CROSS SECTIONS DO
INDICATE SOME MID/HIGH CLOUDS WILL FILTER THE SUNSHINE...ESPECIALLY
N OF THE PIKE.
THU NIGHT...COLD FRONT DROPS INTO NORTH PORTION OF BOX CWA BUT
LIKELY REMAINING ALONG OR NORTH OF THE PIKE BEFORE LIFTING BACK
NORTHWARD DURING FRI. EXPECT SOME CLOUD COVER BUT IT SHOULD REMAIN
MOSTLY DRY AS BEST MOISTURE AND INSTABILITY...ALBEIT WEAK...IS
LOCATED TO THE NORTH.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THURSDAY NIGHT AND FRIDAY...AN UPPER LEVEL RIDGE OVER THE COASTAL
WATERS SOUTH OF LONG ISLAND WILL MOVE EASTWARD. THE GFS IS THE ONLY
MODEL THAT INDICATES ANY PRECIP OCCURRING...AND THAT IS ON FRIDAY.
SO LEFT LOW END SLIGHT CHANCE POPS IN ACROSS SOUTHWESTERN NEW
HAMPSHIRE AND NORTHWESTERN MASSACHUSETTS.
THE BIG FORECAST QUESTION OF THE LONG TERM IS STILL REGARDING
HANNA. CURRENTLY A TROPICAL STORM...HANNA IS HAVING TROUBLE WITH
STRONG UPPER LEVEL WINDS NEARBY. HOWEVER...THESE WINDS ARE FORECAST
TO DIMINISH...LEAVING ROOM FOR HANNA TO RE-STRENGTHEN. OFFICIAL NHC
FORECAST HAS HANNA MAKING LANDFALL SOMEWHERE ALONG THE SOUTHEAST
U.S. COAST. THEN...HANNA MOVES QUICKLY UP THE COAST IMPACTING
SOUTHERN NEW ENGLAND SATURDAY AND SATURDAY NIGHT. MODELS ARE IN
FAIRLY GOOD AGREEMENT ON TRACK AND TIMING SO KEPT LOW END LIKELY
POPS THROUGH SATURDAY AND SATURDAY NIGHT. THE ONE EXCEPTION TO THIS
WAS THE 02/12Z ECMWF WHICH IS ABOUT 12 HOURS SLOWER. THIS APPEARS
TO BE AN OUTLIER SO JUST HAVE SLIGHT CHANCE POPS IN FOR SUNDAY.
MONDAY AND TUESDAY...AN UPPER LEVEL TROUGH MOVES ACROSS THE GREAT
LAKES REGION MONDAY AND THEN MOVES ACROSS NEW ENGLAND TUESDAY
BRINGING A COLD FRONT WITH IT. THERE ARE SOME QUESTIONS AS TO THE
DEPTH OF THE TROUGH WITH THE ECMWF KEEPING THE TROUGH MORE TO THE
NORTH IN NORTHERN NEW ENGLAND AND THE GFS BRINGING THE TROUGH WELL
INTO SOUTHERN NEW ENGLAND. HAVE LOW CHANCE POPS IN FOR TUESDAY.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
MVFR CIGS AT ACK WILL SLOWLY PULL EWD WITH VFR CONDITIONS 20-21Z.
ISOLD SHOWERS/TSTMS DEVELOPING OVER THE BERKSHIRES AND GREEN
MOUNTAINS IN AXIS OF INSTABILITY AND HAVE INCLUDED VCSH FOR BAF/BDL
THROUGH THE AFTERNOON. OTHERWISE...MAINLY VFR THROUGH THU NIGHT. THE
EXCEPTION WILL BE PATCHY MVFR FOG POSSIBLE LATE TONIGHT AND THU
NIGHT BDL/BAF/MHT.
OUTLOOK...FRIDAY THROUGH SUNDAY...
FRIDAY...VFR WITH ISOLATED MVFR IN WIDELY SCATTERED SHOWERS DURING
THE AFTERNOON.
SATURDAY AND SUNDAY...DEPENDING ON THE TRACK AND SPEED OF
HANNA...MVFR CONDITIONS IN NUMEROUS SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE MAINLY SATURDAY AND SATURDAY NIGHT BUT COULD EXTEND INTO
SUNDAY. GUSTY WINDS TO 30 KTS OR MORE WILL BE POSSIBLE THROUGH
SUNDAY MORNING.
MONDAY...VFR.
&&
.MARINE...
THROUGH TONIGHT...WINDS HAVE DIMINISHED BELOW SMALL CRAFT BUT
OFFSHORE BUOYS STILL REPORTING UP TO 7 FT SEAS. HAVE CONTINUED SCA
FOR OUTER WATERS UNTIL LATE TONIGHT...THEN SEAS SHOULD SUBSIDE BELOW
5 FT.
THU AND THU NIGHT...WINDS AND SEAS BELOW SMALL CRAFT WITH SW WINDS
MAINLY 10-15 KTS WITH A FEW G20 KTS.
OUTLOOK...FRIDAY THROUGH SUNDAY...
FRIDAY...WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT
CRITERIA.
FRIDAY NIGHT THROUGH SUNDAY...WINDS AND SEAS ARE EXPECTED TO
INCREASE WITH THE APPROACH AND PASSAGE OF HANNA. THE TRACK AND
INTENSITY OF HANNA WILL DETERMINE WHEN AND HOW MUCH THEY INCREASE.
EXPECT SMALL CRAFT CRITERIA AT LEAST. PLEASE REFER TO THE LATEST
STATEMENTS FROM THE TROPICAL PREDICTION CENTER AS THERE IS STILL
MUCH UNCERTAINTY AT THIS TIME.
MONDAY...WINDS WILL HAVE DECREASED BELOW SMALL CRAFT CRITERIA. SEAS
WILL REMAIN AROUND 5 FEET FOR AT LEAST A PORTION OF THE DAY...
ESPECIALLY ON THE OUTER COASTAL WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR ANZ250-254-
255.
&&
SYNOPSIS...KJC/STRAUSS
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...RLG
AVIATION...KJC/RLG
MARINE...KJC/RLGHazardous weather outlook, Sep 3, 3:53 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 353 AM EDT WED SEP 3 2008 CTZ002>004-MAZ002>018-026-NHZ011-012-015-RIZ001>004-040800- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- 353 AM EDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS... SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HANNA...OR ITS REMNANTS...MAY IMPACT OUR REGION THIS WEEKEND. THERE IS THE POSSIBILITY FOR GUSTY WINDS AND HEAVY RAINFALL. THE TRACK AND TIMING ARE STILL UNCERTAIN. PLEASE REFER TO THE LATEST FORECASTS AND DISCUSSIONS FROM THE NATIONAL HURRICANE CENTER CONCERNING THE POSSIBLE EFFECTS OF HANNA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ019>024-RIZ005>008-040800- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-BRISTOL RI-WASHINGTON RI- NEWPORT RI-BLOCK ISLAND RI- 353 AM EDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. SOUTHEAST SWELL FROM HANNA WILL REACH THE COASTAL WATERS TODAY PROMPTING A MODERATE RISK OF RIP CURRENTS ACROSS THE EAST FACING BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HANNA...OR ITS REMNANTS...MAY IMPACT OUR REGION THIS WEEKEND. THERE IS THE POSSIBILITY FOR GUSTY WINDS AND HEAVY RAINFALL AS WELL AS DANGEROUS RIP CURRENTS NEAR SHORE. THE TRACK AND TIMING ARE STILL UNCERTAIN. PLEASE REFER TO THE LATEST FORECASTS AND DISCUSSIONS FROM THE NATIONAL HURRICANE CENTER CONCERNING THE POSSIBLE EFFECTS OF HANNA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-040800- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 353 AM EDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MARINERS PLANNING AN EXTENDED OFFSHORE TRIP SHOULD MONITOR THE LATEST DISCUSSIONS AND FORECASTS FROM THE NATIONAL HURRICANE CENTER CONCERNING THE POSSIBLE EFFECTS OF HANNA WHICH MAY REACH THE AREA THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 3, 4:08 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 408 PM EDT WED SEP 3 2008 MAZ002-008-009-032045- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 408 PM EDT WED SEP 3 2008 AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH THE POTENTIAL TO PRODUCE SMALL HAIL AND BRIEF HEAVY DOWNPOURS OVER WORTHINGTON...OR ABOUT 15 MILES NORTHWEST OF NORTHAMPTON...MOVING SOUTH AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...MIDDLEFIELD BY 420 PM EDT...CHESTER BY 430 PM EDT...BLANDFORD AND HUNTINGTON BY 440 PM EDT...7 MILES NORTHEAST OF TOLLAND AND 9 MILES NORTHWEST OF GRANVILLE BY 450 PM EDT. KJC
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 4:35 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 23 min |
| Sep 3, 4:51 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 54 min |
| Sep 3, 5:32 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire | 43 min |
| Sep 3, 6:12 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire | 32 min |
| Sep 3, 6:40 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 32 min |
| Sep 3, 7:11 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 28 min |
| Sep 3, 7:38 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 18 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.